Research Repository

Arithmeticity of orbifold generalised triangle groups

Williams, Alun GT (2003) 'Arithmeticity of orbifold generalised triangle groups.' Journal of Pure and Applied Algebra, 177 (3). 309 - 322. ISSN 0022-4049

[img]
Preview
PDF
Arithmeticity.pdf

Download (237kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Gerald Williams
Date Deposited: 25 May 2012 09:45
Last Modified: 17 Aug 2017 18:12
URI: http://repository.essex.ac.uk/id/eprint/2407

Actions (login required)

View Item View Item